<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-311.rss">
<title>Volume 1, Issue 4 (2005) | Journal of Mathematics and Statistics</title>
<description>Volume 1, Issue 4 (2005) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/311</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2005.257.266"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2005.267.276"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2005.277.281"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2005.282.290"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2005.291.295"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2005.296.308"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2005.309.321"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2005.322.325"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2005.326.336"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2005.257.266">
    <title><![CDATA[Boosted Regression Estimates of Spatial Data: Pointwise Inference]]></title>
    <link>https://thescipub.com/jmss/jmssp.2005.257.266</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2005; <a href="https://thescipub.com/jmss/jmssp.2005.257.266">doi:10.3844/jmssp.2005.257.266</a></p>In this study simple nonparametric techniques have been adopted to estimate the trend surface of the Swiss rainfall data. In particular we employed the Nadaraya-Watson smoother and in addition, an ada...]]></content:encoded>
    <dc:title><![CDATA[Boosted Regression Estimates of Spatial Data: Pointwise Inference]]></dc:title><dc:creator>Marco  Di Marzio</dc:creator><dc:creator>Charles C. Taylor</dc:creator><dc:identifier>doi:10.3844/jmssp.2005.257.266</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2005-12-31; | doi:10.3844/jmssp.2005.257.266</dc:source>
    <dc:date>2005-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2005.257.266</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2005.257.266</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2005.267.276">
    <title><![CDATA[Parsimonious Var Models For Air Pollution Dynamic Analysis]]></title>
    <link>https://thescipub.com/jmss/jmssp.2005.267.276</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2005; <a href="https://thescipub.com/jmss/jmssp.2005.267.276">doi:10.3844/jmssp.2005.267.276</a></p>We discuss a framework to obtain temporal predictions for an evolving spatial field regularly sampled in time at arbitrary spatial locations. Difficulties caused by large data sets and the modelling o...]]></content:encoded>
    <dc:title><![CDATA[Parsimonious Var Models For Air Pollution Dynamic Analysis]]></dc:title><dc:creator>Fontanella  lara</dc:creator><dc:creator>Granturco  mariagrazia</dc:creator><dc:identifier>doi:10.3844/jmssp.2005.267.276</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2005-12-31; | doi:10.3844/jmssp.2005.267.276</dc:source>
    <dc:date>2005-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2005.267.276</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2005.267.276</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2005.277.281">
    <title><![CDATA[Modelling the Effect of Salinity on the Multivariate Distribution of a Water Quality Index]]></title>
    <link>https://thescipub.com/jmss/jmssp.2005.277.281</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2005; <a href="https://thescipub.com/jmss/jmssp.2005.277.281">doi:10.3844/jmssp.2005.277.281</a></p>Salinity is a tracer of water and nutrient flows and is employed in studies on coastal environment to establish the coastal or remote origins of pollutants and nutrients. The present article analyses ...]]></content:encoded>
    <dc:title><![CDATA[Modelling the Effect of Salinity on the Multivariate Distribution of a Water Quality Index]]></dc:title><dc:creator>Daniela  cocchi</dc:creator><dc:creator>Michele  scagliarini</dc:creator><dc:identifier>doi:10.3844/jmssp.2005.277.281</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2005-12-31; | doi:10.3844/jmssp.2005.277.281</dc:source>
    <dc:date>2005-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2005.277.281</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2005.277.281</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2005.282.290">
    <title><![CDATA[A Comparison of Spatio-Temporal Bayesian Models for Reconstruction of Rainfall Fields in a Cloud Seeding Experiment]]></title>
    <link>https://thescipub.com/jmss/jmssp.2005.282.290</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2005; <a href="https://thescipub.com/jmss/jmssp.2005.282.290">doi:10.3844/jmssp.2005.282.290</a></p>In response to the drought experienced in Southern Italy a rain seeding project has been setup and developed during the years 1989-1994. The initiative was taken with the purpose of applying existing ...]]></content:encoded>
    <dc:title><![CDATA[A Comparison of Spatio-Temporal Bayesian Models for Reconstruction of Rainfall Fields in a Cloud Seeding Experiment]]></dc:title><dc:creator>Sujit k. sahu</dc:creator><dc:creator>Giovanna Jona Lasinio</dc:creator><dc:creator>Arianna  orasi</dc:creator><dc:creator>Kanti V. Mardia</dc:creator><dc:identifier>doi:10.3844/jmssp.2005.282.290</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2005-12-31; | doi:10.3844/jmssp.2005.282.290</dc:source>
    <dc:date>2005-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2005.282.290</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2005.282.290</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2005.291.295">
    <title><![CDATA[Riemann Estimation for Replicated Environmental Sampling Designs]]></title>
    <link>https://thescipub.com/jmss/jmssp.2005.291.295</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2005; <a href="https://thescipub.com/jmss/jmssp.2005.291.295">doi:10.3844/jmssp.2005.291.295</a></p>In many environmental surveys the population under study is made up of biological units scattered over a planar region. A variable is considered on each unit and the target parameter generally turns o...]]></content:encoded>
    <dc:title><![CDATA[Riemann Estimation for Replicated Environmental Sampling Designs]]></dc:title><dc:creator>Lucio  Barabesi</dc:creator><dc:creator>Marzia  marcheselli</dc:creator><dc:identifier>doi:10.3844/jmssp.2005.291.295</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2005-12-31; | doi:10.3844/jmssp.2005.291.295</dc:source>
    <dc:date>2005-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2005.291.295</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2005.291.295</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2005.296.308">
    <title><![CDATA[Inverse Correlations for Multiple Time Series and Gaussian Random Fields and Measures of Their Linear Determinism]]></title>
    <link>https://thescipub.com/jmss/jmssp.2005.296.308</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2005; <a href="https://thescipub.com/jmss/jmssp.2005.296.308">doi:10.3844/jmssp.2005.296.308</a></p>For a discrete-time vector linear stationary process, {X(t)}, admitting forward and backward autoregressive representations, the variance matrix of an optimal linear interpolator of X(t), based on a k...]]></content:encoded>
    <dc:title><![CDATA[Inverse Correlations for Multiple Time Series and Gaussian Random Fields and Measures of Their Linear Determinism]]></dc:title><dc:creator>R.J.  Bhansali</dc:creator><dc:creator>L.  Ippoliti</dc:creator><dc:identifier>doi:10.3844/jmssp.2005.296.308</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2005-12-31; | doi:10.3844/jmssp.2005.296.308</dc:source>
    <dc:date>2005-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2005.296.308</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2005.296.308</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2005.309.321">
    <title><![CDATA[Linear Smoothing of Noisy Spatial Temporal Series]]></title>
    <link>https://thescipub.com/jmss/jmssp.2005.309.321</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2005; <a href="https://thescipub.com/jmss/jmssp.2005.309.321">doi:10.3844/jmssp.2005.309.321</a></p>The main objective of the study is the development of a linear filter to extract the signal from a spatio-temporal series affected by measurement error. We assume that the evolution of the unobservabl...]]></content:encoded>
    <dc:title><![CDATA[Linear Smoothing of Noisy Spatial Temporal Series]]></dc:title><dc:creator>Valter Di Giacinto</dc:creator><dc:creator>Ian  dryden</dc:creator><dc:creator>Luigi  ippoliti</dc:creator><dc:creator>Luca  Romagnoli</dc:creator><dc:identifier>doi:10.3844/jmssp.2005.309.321</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2005-12-31; | doi:10.3844/jmssp.2005.309.321</dc:source>
    <dc:date>2005-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2005.309.321</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2005.309.321</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2005.322.325">
    <title><![CDATA[VAR-models for Predicting Biodiversity]]></title>
    <link>https://thescipub.com/jmss/jmssp.2005.322.325</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2005; <a href="https://thescipub.com/jmss/jmssp.2005.322.325">doi:10.3844/jmssp.2005.322.325</a></p>The aim of this work is to introduce a methodology for monitoring diversity of a biological population by using the tool of diversity profiles. In particular, we develop a theory for studying the dive...]]></content:encoded>
    <dc:title><![CDATA[VAR-models for Predicting Biodiversity]]></dc:title><dc:creator>Tonio D. Bettista</dc:creator><dc:creator>S. A. Gattone</dc:creator><dc:creator>Mariagrzia  Granturco</dc:creator><dc:identifier>doi:10.3844/jmssp.2005.322.325</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2005-12-31; | doi:10.3844/jmssp.2005.322.325</dc:source>
    <dc:date>2005-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2005.322.325</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2005.322.325</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2005.326.336">
    <title><![CDATA[Some Fast Methods for Fitting Some One-parameter Spatial Models]]></title>
    <link>https://thescipub.com/jmss/jmssp.2005.326.336</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2005; <a href="https://thescipub.com/jmss/jmssp.2005.326.336">doi:10.3844/jmssp.2005.326.336</a></p>It is common in geographic modelling to use a one-parameter spatial model to specify the
inverse covariance matrix in terms of I-βW, for some known matrix W. Exact Gaussian maximum
likelihood estim...]]></content:encoded>
    <dc:title><![CDATA[Some Fast Methods for Fitting Some One-parameter Spatial Models]]></dc:title><dc:creator>R. J. Martin</dc:creator><dc:identifier>doi:10.3844/jmssp.2005.326.336</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2005-12-31; | doi:10.3844/jmssp.2005.326.336</dc:source>
    <dc:date>2005-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2005.326.336</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2005.326.336</prism:url>
    </item></rdf:RDF>